# SDR DALA2022080805396

- Difficulty date: August 5, 2022
- Submitted: August 8, 2022
- Operation: Air carrier
- Aircraft: N802DN
- Make and model: Boeing 737
- Aircraft serial: 31917
- Aircraft time: 28,291 hours, 10,908 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2351356) DURING INSPECTION FOUND CORROSION ON RH SHIELD BTWN STA 500-20"/STA 500A AND ON S-26R AT FWD CARGO COMPARTMENT. RH SHIELD BTWN STA 500-20"/STA 500A AND ON S-26R AT FWD CARGO COMPARTMENT WAS FABRICATED PER BOEING DWG 143A8126 REV A, AND REPLACED PER B737-900ER SRM 51-40-02-0G.
